# SDR SWAA2021082394486

- Difficulty date: July 12, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Damaged
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE CORRUGATED PLATE TRAILING EDGE LOCATED APPROX ORSS 261 AT RT WING ; 2021-325666 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED APPROX ORSS 261 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001 REV:B; [02] CERTIFIED WORK PERFORMED.
